# SDR SWIA2024F00581

- Difficulty date: April 24, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED LEADING- EDGE RIB AT SS 58.41 CRACKED     (C-CHECK RO 7/12/2024)    REMOVED AND REPLACED DAMAGE RIB ON R/H WING AT SS 58.41 IAW CRJ 700 SRM 51-42-06, 51-42-13, 51-40-11, 51-21-11, 51-25-06, 51-42-10CAL TOOL: DIGITAL SCALE ID: AV-8473 CAL DUE: AUG-2024
